RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1967, Volume 1, Issue 6, Pages 689–698 (Mi mz5452)  

This article is cited in 7 scientific papers (total in 8 papers)

A question on the representation of arbitrary functions by certain general series

A. F. Leont'ev


Full text: PDF file (612 kB)

English version:
Mathematical Notes, 1967, 1:6, 457–562

Bibliographic databases:

Received: 07.02.1967

Citation: A. F. Leont'ev, “A question on the representation of arbitrary functions by certain general series”, Mat. Zametki, 1:6 (1967), 689–698; Math. Notes, 1:6 (1967), 457–562

Citation in format AMSBIB
\Bibitem{Leo67}
\by A.~F.~Leont'ev
\paper A question on the representation of arbitrary functions by certain general series
\jour Mat. Zametki
\yr 1967
\vol 1
\issue 6
\pages 689--698
\mathnet{http://mi.mathnet.ru/mz5452}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=217275}
\zmath{https://zbmath.org/?q=an:0167.35603|0164.37704}
\transl
\jour Math. Notes
\yr 1967
\vol 1
\issue 6
\pages 457--562
\crossref{https://doi.org/10.1007/BF01093075}


Linking options:
  • http://mi.mathnet.ru/eng/mz5452
  • http://mi.mathnet.ru/eng/mz/v1/i6/p689

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. P. Gromov, “On the representation of arbitrary functions of two complex variables by double functional series of Dirichlet type”, Math. USSR-Izv., 2:3 (1968), 573–584  mathnet  crossref  mathscinet  zmath
    2. A. F. Leont'ev, “A method for the solution of an equation of infinite order”, Math. USSR-Izv., 2:3 (1968), 639–663  mathnet  crossref  mathscinet  zmath
    3. A. F. Leont'ev, “Representation of functions by generalized Dirichlet series”, Russian Math. Surveys, 24:2 (1969), 101–178  mathnet  crossref  mathscinet  zmath
    4. A. P. Khromov, “Representation of arbitrary functions by certain special series”, Math. USSR-Sb., 12:2 (1970), 159–176  mathnet  crossref  mathscinet  zmath
    5. A. F. Leont'ev, “On representing entire functions of several variables by Dirichlet series”, Math. USSR-Sb., 18:4 (1972), 589–602  mathnet  crossref  mathscinet  zmath
    6. V. S. Vladimirov, S. M. Nikol'skii, Yu. N. Frolov, “Aleksei Fedorovich Leont'ev (on his sixtieth birthday)”, Russian Math. Surveys, 32:3 (1977), 131–144  mathnet  crossref  mathscinet  zmath
    7. V. A. Tkachenko, “Spectral theory in spaces of analytic functionals for operators generated by multiplication by the independent variable”, Math. USSR-Sb., 40:3 (1981), 387–427  mathnet  crossref  mathscinet  zmath  isi
    8. A. P. Khromov, “Finite-dimensional perturbations of Volterra operators”, Journal of Mathematical Sciences, 138:5 (2006), 5893–6066  mathnet  crossref  mathscinet  zmath  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:126
    Full text:60
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019